MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. (ABBOTT) DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-EX-125SOL145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Following one low-speed and one high-speed treatment of a 90% stenosed, moderately calcified lesion in the anterior tibial (at) artery using the diamondback 360 exchangeable peripheral orbital atherectomy device (oad) via femoral antegrade access, angiographic imaging revealed no flow and embolism.The entire vessel into the foot shut down.Balloon angioplasty did not restore flow.The patient was admitted to intensive care unit (icu) and anti-coagulant and blood thinners were administered overnight.
 
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.H6 investigation conclusion code 22: the diamondback 360® peripheral orbital atherectomy system instructions for user manual states that slow flow and embolism are potential adverse events that may occur and/or require intervention with use of the system.H6 health effect - clinical code 4581: slow/no flow.Csi id: (b)(4).
 
Additional Manufacturer Narrative
Csi id: (b)(4).
 
Event or Problem Description
Additional information was received.According to the physician, there was no pre-existing thrombus.The patient was in stable condition and discharged.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC. (ABBOTT)
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
lalaine oria
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key18119218
Report Number3004742232-2023-00259
Device Sequence Number15200629
Product Code MCW
UDI-Device Identifier10852528005824
UDI-Public(01)10852528005824(17)250430(10)485422
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberDBP-EX-125SOL145
Device Lot Number485422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown